Attention all parents and guardians of children, listen up!
The massively important news was released on August 28th, 2018 when Pfizer Consumer Healthcare publicly confirmed that they are recalling Children's Advil Suspension in the bubble gum flavor. This recall has since encouraged parents and legal guardians to thoroughly check their medicine cabinets.
This particular recall is different from what many might expect; rather than the ingredients being recalled, it is the dosage cup that comes with the medication that is being recalled.
According to Pfizer Consumer Healthcare, the cup “provided in the package is marked in teaspoons, while the instructions on the label are described in milliliters.”
The affected products are in lot number R51129. The product label is “Children's Advil Suspension Bubble Gum Flavored 4fl. oz. Bottle” and the GTIN number is 3-0573-0207-30-0. Check your bottle to see if your product is one of the products being recalled.
Symptoms that come from too much medicine from the incorrect dosage include nausea, vomiting, headache, drowsiness, blurred vision, and dizziness.
Parents and consumers are being warned to return the medication and get a full refund. If you have purchased this medication and have concerns about consumption, contact Pfizer Consumer Healthcare's Information line at 800-882-3845.